2 years ago · Ош

We went to the doctor, as I had suspected, it turned out to be intestinal…

We went to the doctor, as I had suspected, it turned out to be intestinal infection. They prescribed medications for vomiting and diarrhea. But there's one thing, the girls have such redness on their body. I think it's from ibuprofen. Since we haven't taken her in a year, I think the reaction has passed. The expiration date is normal. The last time she took it was in March. Or could it be an allergy, maybe because of the intestinal infection? The doctor didn't say anything about that. Photo below
We went to the doctor, as I had suspected, it turned out to be intestinal… — photo We went to the doctor, as I had suspected, it turned out to be intestinal… — photo 2
❤️ 0 likes 💬 6 replies

Want to reply or ask your own question?

This discussion lives in the Supermoms Club app — the largest community of pregnant women and moms. Install it to reply, like and chat with thousands of moms.

Replies from moms 6

у открытого лекарства срок годности вроде 4 месяца, поэтому уже оно просрочено
2 года назад
?
?Филана?, советую на всех сиропах в день открытия писать когда открыли
2 года назад
А
?Филана?, Даа тоже так подумала. вроде на сроке годности написано да 2024 го,
2 года назад
?
Алина, я думаю стоит подавать еще полисорб, чтоб всю гадость выводил из организма и он крепит
2 года назад
Kaleriya_Mayer 14y11m 6y6m 5y1m
Открытый препарат имеет срок,но сыпь на теле это от инфекции, ибупрофен если просрочен,то он просто не помогает сбить температуру.Так же я не сторонник запирать понос и рвоту в организме,я поддерживаю только и смотрю ща состоянием
2 года назад
А
Здравствуйте Вряд ли это от ибупрофена. Скорее то что инфекция есть в организме
2 года назад
More answers — read in the app →

Thousands of moms already chat in Supermoms

Pregnancy calendar, contraction counter, diary and a live community — free in the app.

Related discussions

© 2026 SUPERMOMSCLUB Privacy Policy Terms of Use